EXACTECH, INC. LOGIC CR FEMORAL CEM, LEFT, SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-010-03-0230 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Implant Pain (4561)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-012-45-3030 - (b)(6) - lgc tibial fit tray cem sz 3f / 3t 02-012-48-3011 - (b)(6) - logic cr tib insert slope+, sz 3, 11mm 200-02-35 - (b)(6) - three peg patella 35mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01294.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, a contributing factor to the reported wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 58 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening, failure of implant, and implant pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.